| Model Number |
AR40E |
| Medical Device Problem Code |
Material Opacification (1426)
| Health Effect - Clinical Codes |
Corneal Ulcer (1796); Visual Impairment (2138)
| Date of Event |
05/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Explant date: if explanted, give date: not applicable, as to date the lens remains implanted.Initial reporter phone number: (b)(6).To date the lens remains implanted; therefore it is not returning for evaluation.A failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an ar40e 17.0 diopter intraocular lens was implanted in the patient's left eye (os) on (b)(6) 2009.Post-operatively, the patient's vision got worse, the lens opacified, and the patient's intraocular pressure (iop) was 12 mmhg.It was also reported that the patient had corneal ulcer 2-3 years ago.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-(b)(4).